# SDR CA030611004

- Difficulty date: June 11, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Gulstm G1159
- Engine: Rroyce SPEY5118
- System (JASC): 7120 · Engine Mount Section
- Part: Ring
- Part number: PEP6295
- Condition: Cracked
- Location: Trunnion
- Part time: 10,190 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TIME SHOWN ABOVE IS ENGINE TIME. PART IS OVERHAULED AT ENGINE INSTALLATION.  THE TRUNNION ASSEMBLY ATTACHED TO THE FORWARD ENGINE MOUNTING BEAM LINK, ATTACHING ENGINE TO AIRCRAFT, WAS RECEIVED AT RRC WITH ENGINE 8841 FOR REVISION. THE RING NUT LOCKING TRUNNION PEP6295 WAS FOUND CRACKED 360 DEGREE DURING THE NDT INSPECTION. THE FLANGE TRUNNION PEP 6553 WHICH IS A SEPARATE ITEM WAS FOUND SWAGED INSIDE THE LOCKING RING NUT. INSPECTION OF  ASSEMBLY HAS DETERMINED THAT INCORRECT ASSEMBLY OF COMPONENTS HAS CAUSED THE COMPONENTS TO CRACK DUE TO AN OVER TORQUE APPLIED BY THE OPERATOR INSTALLING THE ENGINE ON THE AIRCRAFT.
